# SDR AALA201612309010

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 45,896 hours, 16,810 cycles
- System (JASC): 2760 · Drag Control System
- Part: Gasket
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A LOSS OF GREEN HYDRAULIC SYSTEM PRESSURE AND DIVERTED TO ORD WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT SPOILER SERVO VALVE GASKET SEAL PER AMM 27-64-51.
